# 2A/3A - District II Gymnastics Championships

Ballard High School 1418 NW 65<sup>th</sup> St Seattle, WA 98117 Saturday, February 15<sup>th</sup>, 2025

### Session #1

10:00	Stretching, Coaches Meeting (Aux gym)
10:15	Timed Warm-Ups (Main gym - 15 minutes each event)
11:15	Gymnasts Prepare for March In
11:30	March In and Introductions
11:35-12:55	Competition

## Session #2

12:45	Stretching, Coaches Meeting (Aux gym)
1:00	Timed Warm-Ups (Main gym - 15 minutes each event)
2:00	Gymnasts Prepare for March In
2:15	March In and Introductions
2:20-3:40	Competition

### Session #3

3:30	Stretching, Coaches Meeting (Aux gym)
3:45	Timed Warm-Ups (Main gym - 15 minutes each event)
4:45	Gymnasts Prepare for March In
5:00	March In and Introductions
5:05-6:25	Competition

Awards immediately following Session #3, ~6:30

## **Allocations to State**

3 teams, 4 AA, 12 individuals